# SDR AALA20110818SJU01

- Difficulty date: August 17, 2011
- Submitted: August 18, 2011
- Operation: Air carrier
- Aircraft: N902AN
- Make and model: Boeing 737823
- Aircraft serial: 29504
- Aircraft time: 37,071 hours, 15,238 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT NUMBER 1 DOOR EXIT INDICATOR LIGHT NEXT TO FLIGHT ATTENDANT JUMPSEAT AND LEFT NUMBER 1 DOOR EXTERIOR EMERGENCY LIGHT INOPERATIVE.  REPLACED BATTERY PACK M1675.  OPS CHECK NORMAL.
